Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Volledige beschrijving

Bewaard in:
Bibliografische gegevens
Hoofdauteur: American Mathematical Society
Formaat: Artikel
Taal:English
English
Gepubliceerd in: American Mathematical Society 2010
Onderwerpen:
Online toegang:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Tags: Voeg label toe
Geen labels, Wees de eerste die dit record labelt!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt